# SDR SWIA2021061060875

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cotter Pin
- Condition: Deformed
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SLAT TRACK 2-1 HAS EVIDENCE OF MIGRATION OF ECCENTRIC PIN     (C-CHECK RO 9/8/2021)    INSPECTED TORQUE OF NUT ON L/H SLAT TRACK 2-1 ECCENTRIC PIN.TORQUE WITHIN RANGE. REMOVED AND INSTALLED NEW SERVICABLE COTTER PIN TO ECCENTRIC PIN.  REF CRJ 700 AMM 57-42-01-400-804 A01 STEP 4. A. (8) &(9). / TORQUE WRENCH USED TUC 5659 DUE DATE 28FEB22
